# SDR 2005F00019

- Difficulty date: January 29, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO STT AN ELECTRICAL BURNING SMELL WAS FELT ON THE AFT CABIN AREA.  EMERGENCY LANDING WAS DECLARED.  NO FIRE EXTINGUISHER WAS USED.  OPERATIONAL CHECK OF THE AIR CONDITIONING UNITS AND LIGHTING SYSTEMS WERE CONDUCTED AND FOUND NO BURNING SMELL.  (M)
